# SDR REXA2014101401035

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,191 hours, 9,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT LIGHT LENS COVER IS MISSING.  INSTALLED EXIT SIGN LENS IAW AMM 33-51-05.  PART ON BC5-0393-288, SERIAL N/A.
